# SDR AALA202010239018

- Difficulty date: October 12, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LOWER SILL AT FR 68 AND STR 23R, MEASURING L=0.441 IN, W=0.333 IN, D=0.063 IN.  ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR, IAW SRM A321 53-41-14-300-001.
